# SDR DALA2018022301098

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 49,674 hours, 34,182 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Rig
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT GEAR UNSAFE LIGHT ILLUMINATED WITH THE LANDING GEAR RETRACTED.  WHEN THE CREW LOWERED THE GEAR RECEIVED 3 DOWN AND LOCKED GREEN INDICATIONS. AN EMERGENCY WAS DECLARED FOR THE RETURN TO DEPARTURE.   MAINTENANCE RIGGED BOTH OF THE MLG DOOR ACTUATORS, BOTH OF THE MLG DOOR LATCHES, AND ADJUSTED BOTH THE MLG UPLOCK SENSORS. OPS CHECKED GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
